Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Self-homotopy-equivalences of a space with two nonvanishing homotopy groups


Author: Kouzou Tsukiyama
Journal: Proc. Amer. Math. Soc. 79 (1980), 134-138
MSC: Primary 55Q05; Secondary 55P10
DOI: https://doi.org/10.1090/S0002-9939-1980-0560599-9
MathSciNet review: 560599
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The group $ {G_\char93 }(X)$ is isomorphic to $ {H^n}({\pi _1}(X);{\pi _n}(X))$ for the connected CW-complex X with two nonvanishing homotopy groups $ {\pi _1}(X),{\pi _n}(X)$, where $ {\pi _1}(X)$ acts on $ {\pi _n}(X)$ usually.


References [Enhancements On Off] (What's this?)

  • [1] M. Arkowitz and C. R. Curjel, Groups of homotopy classes, Lecture Notes in Math., vol. 4, Springer-Verlag, Berlin and New York, 1967. MR 0214061 (35:4913)
  • [2] A. Babakhanian, Cohomological methods in group theory, Marcel Dekker, New York, 1972.
  • [3] M. N. Dyer, Homotopy classifications of $ (\pi ,m)$-complexes, J. Pure Appl. Algebra 7 (1976), 249-282. MR 0400215 (53:4050)
  • [4] -, Homotopy trees with trivial classifying ring, Proc. Amer. Math. Soc. 55 (1976), 405-408. MR 0397722 (53:1580)
  • [5] D. M. Kan and W. P. Thurston, Every connected space has the homology of a $ K(\pi ,1)$, Topology 15 (1976), 253-258. MR 0413089 (54:1210)
  • [6] J. F. McClendon, Obstruction theory in fibre spaces, Math. Z. 92 (1971), 1-17. MR 0296943 (45:6002)
  • [7] -, Relative principal fibrations, Bol. Soc. Mat. Mexicana 19 (1974), 38-43. MR 0431166 (55:4168)
  • [8] Y. Nomura, Homotopy equivalences in a principal fibre space, Math. Z. 92 (1966), 380-388. MR 0199860 (33:8000)
  • [9] B. Schellenberg, The group of homotopy self-equivalences of some compact CW-complexes, Math. Ann. 200 (1973), 253-266. MR 0326719 (48:5062)
  • [10] W. Shih, On the group $ \varepsilon [X]$ of homotopy equivalence maps, Bull. Amer. Math. Soc. 70 (1964), 361-365. MR 0160209 (28:3423)
  • [11] K. Tsukiyama, Note on self-maps inducing the identity automorphisms of homotopy groups, Hiroshima Math. J. 5 (1975), 215-222. MR 0380787 (52:1684)
  • [12] -, Note on self-homotopy-equivalences of the twisted principal fibrations, Mem. Fac. Ed. Shimane Univ. Nat. Sci. 11 (1977), 1-8. MR 0488040 (58:7615)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q05, 55P10

Retrieve articles in all journals with MSC: 55Q05, 55P10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0560599-9
Keywords: Homotopy equivalence, twisted principal fibration, local coefficient cohomology
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society